# SDR GLBA2003132

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 17,487 hours, 22,821 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 380
- Condition: Failed
- Location: Torque
- Part time: 17,487 hours, 22,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 TORQUE GAUGE QUIT AFTER TAKEOFF, REMOVED AND REPLACED TORQUE INDICATOR.
